MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CROSSFIRE 10 DEG INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH CROSSFIRE 10 DEG INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 2041C-3250
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Joint Laxity (4526)
Date of Event 08/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reports she had a hip replacement including a 32mm v40 head implanted in 2012 and would like to know if her implants were subject to recall.Update 15-feb-2023: patient reported revision on (b)(6), 2022 due to instability, "knee popping" and difficulty walking.
 
Additional Manufacturer Narrative
Reported event: an event regarding instability involving an unknown metal head was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: could not be performed as the device lot details were not provided.Complaint history review: could not be performed as the device lot details were not provided.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.Patient called stating she had a hip replacement including a 32mm v40 head implanted in 2012.Patient would like to know if her implants were involved in a recall.As no device details was supplied then its not possible to determine if the patient¿s implant is subject to a recall.
 
Additional Manufacturer Narrative
Corrected data: device information, date of implant & explant, manufacturing site.An event regarding instability involving omnifit liner was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.Patient called stating she had a hip replacement including a 32mm v40 head implanted in 2012.Patient would like to know if her implants were involved in a recall.It was determined that no recalls are associated with this device.The following devices were also listed in this report: secur-fit ha psl cup/clustr shell 50mm; cat# 2051-2050; lot# mkhhye.32mm std lfit v40 head; cat#6260-9-132 ; lot# 38356101.Accolade tmzf hip stem #5; cat# 6020-0537; lot# 31345501.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Patient reports she had a hip replacement including a 32mm v40 head implanted in 2012 and would like to know if her implants were subject to recall.Update 15-feb-2023: patient reported revision on (b)(6) 2022 due to instability, "knee popping" and difficulty walking.

Brand Name
CROSSFIRE 10 DEG INSERT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NJ NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
centennial park, elstree
mahwah, NJ 07430
2018315000
MDR Report Key16535036
Report Number0002249697-2023-00250
Device Sequence Number17644221
Product Code LPH
UDI-Device Identifier04546540035790
UDI-Public04546540035790
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K974685
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Model Number2041C-3250
Device Catalogue Number2041C-3250
Device Lot Number38368201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer06/09/2023
Initial Report FDA Received Date03/13/2023
Supplement Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/25/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale